# SDR AALA202002149005

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON #1 HINGE BEARING HAS EXCESSIVE PLAY. REPLACED HINGE SUPPORT FRAME PER AMM 57-51-31-400-001-A.
